Space-time metric and non-linear fields
Doklady Akademii Nauk, Tome 168 (1966) no. 4, pp. 774-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_4_a14,
author = {D. I. Blokhintsev},
title = {Space-time metric and non-linear fields},
journal = {Doklady Akademii Nauk},
pages = {774--776},
year = {1966},
volume = {168},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_4_a14/}
}
D. I. Blokhintsev. Space-time metric and non-linear fields. Doklady Akademii Nauk, Tome 168 (1966) no. 4, pp. 774-776. http://geodesic.mathdoc.fr/item/DAN_1966_168_4_a14/